Alert archive / Texas / Lake Wind Advisories in 2012
Lake Wind Advisory 13, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Mar 7, 2012, 3:51 AM CST for 4 states. It took effect at Mar 7, 2012, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2012, 3:51 AM CST (09:51 UTC)
- In effect from
- Mar 7, 2012, 9:00 AM CST
- Expired
- Mar 7, 2012, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
All 39 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Webster Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 44 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WWUS74 KSHV 070951 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 351 AM CST WED MAR 7 2012 ...STRONG SOUTH WINDS TO CONTINUE ACROSS THE REGION TODAY... ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-072200- /O.NEW.KSHV.LW.Y.0013.120307T1500Z-120307T2200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...MANSFIELD...COUSHATTA... BIENVILLE...MANY...NATCHITOCHES...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 351 AM CST WED MAR 7 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * EVENT...A PERSISTENT STRONG PRESSURE GRADIENT WILL REMAIN IN PLACE TODAY...RESULTING IN STRONG SOUTH WINDS. EXPECT SOUTH WINDS SUSTAINED AT 15 TO 25 MPH...WITH GUSTS AS HIGH AS 35 MPH ACROSS PORTIONS OF THE REGION TODAY. * TIMING...WINDS WILL INCREASE BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. * IMPACT...STRONG WINDS WILL CAUSE WHITE CAPS ON OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
2 follow-up statements
548 WWUS74 KSHV 071709 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1109 AM CST WED MAR 7 2012 ......STRONG SOUTH WINDS TO CONTINUE ACROSS THE FOUR STATE REGION ALONG AND TO THE WEST OF A MAGNOLIA ARKANSAS TO ARCADIA...NATCHITOCHES AND CHOPIN LOUISIANA LINE THROUGH THIS AFTERNOON... ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-072200- /O.CON.KSHV.LW.Y.0013.000000T0000Z-120307T2200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...MANSFIELD...COUSHATTA... BIENVILLE...MANY...NATCHITOCHES...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 1109 AM CST WED MAR 7 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR MOST OF THE FOUR STATE REGION... * EVENT...A STRONG PRESSURE GRADIENT WILL PROVIDE STRONG AND GUSTY SOUTH WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 35 MPH AT TIMES. * TIMING...WINDS WILL CONTINUE INTO THE LATE AFTERNOON...THEN GRADUALLY DECREASE INTO THE EVENING. * IMPACT...STRONG WINDS WILL CAUSE WHITE CAPS ON OPEN WATERS AND CAN DISPLACE UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 06
730 WWUS74 KSHV 072128 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 328 PM CST WED MAR 7 2012 ...STRONG SOUTH WINDS TO CONTINUE ACROSS THE FOUR STATE REGION ALONG AND TO THE WEST OF A MAGNOLIA ARKANSAS TO ARCADIA... NATCHITOCHES AND CHOPIN LOUISIANA LINE THROUGH 6 PM CST... ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-080000- /O.EXT.KSHV.LW.Y.0013.000000T0000Z-120308T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...MANSFIELD...COUSHATTA... BIENVILLE...MANY...NATCHITOCHES...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 328 PM CST WED MAR 7 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...A STRONG PRESSURE GRADIENT WILL PROVIDE STRONG AND GUSTY SOUTH WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 35 MPH AT TIMES. * TIMING...WINDS WILL CONTINUE INTO THE LATE AFTERNOON...THEN GRADUALLY DECREASE INTO THE EVENING. * IMPACT...STRONG WINDS WILL CAUSE WHITE CAPS ON OPEN WATERS AND CAN DISPLACE UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 06
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 7, 3:25 AM CST, 26 minutes earlier.
Area forecast discussion, Mar 7, 3:25 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 AM CST WED MAR 7 2012
.DISCUSSION...
EXCESSIVE HEAVY RAIN EVENT ACROSS MUCH OF THE REGION BEGINNING
LATE THURSDAY CONTINUING INTO THE WEEKEND...LOOKING MORE AND MORE
LIKELY AS PROGS ARE FINALLY STARTING TO COME INTO BETTER
AGREEMENT.
FIRST OF ALL FOR TODAY...STRONG PRESSURE GRADIENT REMAINS IN PLACE
THIS MORNING. DO NOT THINK WE WILL SEE GUSTS APPROACHING 40 MPH
TODAY AS WAS THE CASE ACROSS PORTIONS OF NORTHEAST TEXAS ON
TUESDAY...BUT SUSTAINED WINDS AND HIGHER GUSTS DO SUPPORT THE
ISSUANCE OF ANOTHER LAKE WIND ADVISORY TODAY ACROSS ALL BUT OUR
EASTERN MOST ZONES.
WATERVAPOR IMAGERY CONFIRMS THAT OUR WEATHER MAKER HAS MOVED
ONSHORE THE PACIFIC NORTHWEST AND CONTINUES TO DEEPEN ACROSS NV
THIS MORNING. THIS FEATURE SHOULD TAKE UP RESIDENCE ACROSS THE
FOUR CORNERS REGION OF THE COUNTRY BY THIS AFTN. MEANWHILE...
STRONG INFLUX OF GULF MOISTURE WILL CONTINUE INTO THE REGION AND
STRONG SOUTHWEST FLOW ALOFT WILL ALLOW FOR PACIFIC MOISTURE INTO
THE REGION AS WELL. LOW GETS SEPARATED FROM ITS PARENT LONGWAVE
TROUGH ACROSS THE NORTHERN PLAINS BY TONIGHT BUT A COLD FRONT WILL
ACCOMPANY THIS LONGWAVE TROUGH INTO THE SOUTHERN PLAINS DURING THE
DAY THURSDAY/THU NIGHT. PROFILES BEGINNING TO LOOK MORE AND MORE
UNSTABLE ACROSS OUR REGION THU AFTN/EVENING AHEAD OF THE FRONT
WITH THE POSSIBILITY OF LARGE HAIL AND DAMAGING THUNDERSTORM WIND
GUSTS WITH A LARGE COMPLEX OF STORMS EXPECTED TO MOVE INTO THE
REGION FROM THE NORTH AND WEST. HAVE ADDED THE POSSIBILITY OF
SEVERE THUNDERSTORMS TO THE FORECAST FOR THU AFTN/NIGHT AND HEAVY
RAINFALL TO THE FORECAST AS WELL...MAINLY THU NIGHT AREAWIDE.
PWATS APPROACHING 1.75 INCHES SO NEEDLESS TO DAY...PLENTY OF
MOISTURE FOR THE BOUNDARY TO WORK WITH. COULD EASILY SEE ONE TO
THREE INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS BEGINNING LATE
THURSDAY...CONTINUING INTO EARLY FRIDAY. THIS RAIN WILL ONLY PRIME
THE PUMP FOR AT LEAST TWO MORE ROUNDS OF HEAVY RAIN DEVELOPING AND
CONTINUING INTO THE WEEKEND.
PROGS ARE IN PRETTY DESCENT AGREEMENT WITH THE SFC BOUNDARY
PUSHING TO THE NW GULF COAST BY FRIDAY MORNING. WE MAY SEE A BREAK
IN THE WIDESPREAD RAIN DURING THE DAY FRIDAY INTO FRIDAY NIGHT...
BUT DON'T BE FOOLED...THE CUTOFF LOW REMAINS LOCKED ACROSS THE
SOUTHWEST CONUS AND DEEP SOUTHWEST FLOW ALOFT WILL ALLOW THE
FRONTAL BOUNDARY TO OUR SOUTH TO COME BACK NORTH AS AN INVERTED
BOUNDARY/WARM FRONT DURING THE DAY SATURDAY. THIS WILL HELP TO
FOCUS WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ONCE AGAIN
ACROSS MUCH OF THE REGION. THE NORTH TO SOUTH ORIENTED BOUNDARY
REMAINS NEARLY STATIONARY ACROSS OUR REGION THROUGH AT LEAST
SUNDAY BEFORE WASHING OUT SUNDAY NIGHT. IT APPEARS THE RAIN WILL
END FROM WEST TO EAST DURING THE DAY MONDAY BUT NOT BEFORE SOME
IMPRESSIVE TOTALS COULD BE FELT ACROSS OUR ENTIRE REGION. EVENT
TOTAL RAINFALL ACCUMULATION THROUGH MONDAY COULD APPROACH 4-8
INCHES WITH ISOLATED HIGHER AMOUNTS. BEST GUESS AT THIS TIME OF
JUST WHERE THE HEAVIEST AXIS OF RAIN WILL BE IS ACROSS NE TX/SE
OK/SW AR AND EXTREME NW LA. ALL THIS IS HIGHLY DEPENDENT ON JUST
WHERE THE SFC BOUNDARY STALLS SATURDAY INTO SUNDAY.
THANKS FOR THE COORDINATION EFFORTS FTW...HGX. PRELIMS TO FOLLOW.
13
&&
.AVIATION...
MVFR CIGS SHOULD BE AFFECTING MOST OF THE REGION AT THE START OF THE
12Z TAF PERIOD. CIGS SHOULD LIFT INTO THE LOW END OF VFR BY EARLY
AFTERNOON AS VERTICAL MIXING AND DAYTIME HEATING HELP TO DRY THE
LOWEST LEVELS SLIGHTLY. HOWEVER...LOW CLOUDS WILL RETURN AFTER
SUNSET. IFR CIGS/VSBYS MAY BE A PROBLEM AFTER 08/03Z AS LOW LEVEL
MOISTURE WILL BE RAPIDLY INCREASING AHEAD OF AN APPROACHING STORM
SYSTEM. GUSTY SE WINDS ARE EXPECTED ONCE AGAIN TODAY AS SPEEDS
SHOULD INCREASE BY 07/16Z INTO THE 15-20 KTS RANGE WITH GUSTS UP TO
25 KTS...ESPECIALLY ACROSS E TX. SHWRS AND TSTMS MAY BEGIN TO AFFECT
THE TERMINALS LATE IN THE TAF PERIOD AS A COLD FRONT MOVES SE
THROUGH THE SRN PLAINS. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 66 78 53 62 / 10 30 70 100 60
MLU 76 64 80 56 62 / 10 30 50 100 60
DEQ 74 63 75 45 59 / 10 40 90 100 40
TXK 74 65 77 47 59 / 10 40 80 100 40
ELD 74 63 77 48 60 / 10 40 70 100 40
TYR 74 66 77 49 59 / 20 30 70 100 60
GGG 76 65 78 51 60 / 20 30 70 100 60
LFK 77 66 78 59 64 / 20 30 50 100 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>072.
LA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES:
LAZ001>004-010>012-017-018.
OK...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/10Hazardous weather outlook, Mar 6, 11:34 AM CST, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1134 AM CST TUE MAR 6 2012 ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-071745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1134 AM CST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... INCREASING SOUTH WINDS TODAY HAS RESULTED IN A LAKE WIND ADVISORY. SUSTAINED WINDS AT 15 TO 25 MPH WITH GUSTS NEAR 35 MPH POSSIBLE BY THIS AFTERNOON. THESE WINDS WILL DIMINISH ONLY SLIGHTLY BY LATE AFTERNOON INTO THE EARLY EVENING. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A HEAVY RAIN EVENT APPEARS TO BE SHAPING UP FOR MUCH OF THE FOUR STATE REGION BEGINNING LATE ON THURSDAY AND POSSIBLY CONTINUING INTO THE UPCOMING WEEKEND. A VIGOROUS UPPER LEVEL STORM SYSTEM WILL BECOME CUTOFF ACROSS THE SOUTHWEST UNITED STATES ON WEDNESDAY. A COLD FRONT WILL BEGIN MOVING INTO THE REGION FROM THE NORTHWEST ON THURSDAY. PLENTIFUL MOISTURE WILL BE PRESENT ACROSS THE REGION TO FOCUS EXCESSIVE HEAVY RAINFALL ACROSS THE REGION WITH RAINFALL TOTALS BETWEEN 2 TO 4 INCHES POSSIBLE THURSDAY THROUGH EARLY FRIDAY. A FEW STORMS COULD ALSO BECOME STRONG...MAINLY WITH THE INITIAL WAVE OF PRECIPITATION LATE THURSDAY INTO THURSDAY NIGHT....AND CONTAIN STRONG GUSTY WINDS AND POSSIBLE HAIL. THE POSSIBILITY EXISTS FOR SEVERAL ROUNDS OF EXCESSIVE HEAVY RAINFALL CONTINUING INTO THE UPCOMING WEEKEND. SOME UNCERTAINTY EXISTS CONCERNING THE CONTINUATION OF THE HEAVY RAIN OUTLOOK INTO THE WEEKEND. THIS FORECAST WILL CONTINUE TO BE MODIFIED AS THE EVENT NEARS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. ARZ073-LAZ005-006-013-014-019>022-071745- UNION AR-LINCOLN-UNION LA-JACKSON-OUACHITA-WINN-GRANT-CALDWELL- LA SALLE- 1134 AM CST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... INCREASING SOUTH WINDS OF 10 TO 20 MPH CAN BE EXPECTED THIS AFTERNOON. THESE WINDS SHOULD DIMINISH ONLY SLIGHTLY INTO THE EVENING. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A HEAVY RAIN EVENT APPEARS TO BE SHAPING UP FOR MUCH OF THE FOUR STATE REGION BEGINNING LATE ON THURSDAY AND POSSIBLY CONTINUING INTO THE UPCOMING WEEKEND. A VIGOROUS UPPER LEVEL STORM SYSTEM WILL BECOME CUTOFF ACROSS THE SOUTHWEST UNITED STATES ON WEDNESDAY. A COLD FRONT WILL BEGIN MOVING INTO THE REGION FROM THE NORTHWEST ON THURSDAY. PLENTIFUL MOISTURE WILL BE PRESENT ACROSS THE REGION TO FOCUS EXCESSIVE HEAVY RAINFALL ACROSS THE REGION WITH RAINFALL TOTALS BETWEEN 2 TO 4 INCHES POSSIBLE THURSDAY THROUGH EARLY FRIDAY. A FEW STORMS COULD ALSO BECOME STRONG...MAINLY WITH THE INITIAL WAVE OF PRECIPITATION LATE THURSDAY INTO THURSDAY NIGHT....AND CONTAIN STRONG GUSTY WINDS AND POSSIBLE HAIL. THE POSSIBILITY EXISTS FOR SEVERAL ROUNDS OF EXCESSIVE HEAVY RAINFALL CONTINUING INTO THE UPCOMING WEEKEND. SOME UNCERTAINTY EXISTS CONCERNING THE CONTINUATION OF THE HEAVY RAIN OUTLOOK INTO THE WEEKEND. THIS FORECAST WILL CONTINUE TO BE MODIFIED AS THE EVENT NEARS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. VII
Nearby
Lake Wind Advisories in Texas, 2012Lake Wind Advisories in Louisiana, 2012Lake Wind Advisories in Arkansas, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.